# SDR C2XA10SH084

- Difficulty date: March 1, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 19,436 hours, 10,254 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: 14567066401
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT SPOILER CENTER HINGE POINT HOUSING IS DAMAGED.  REPLACED SPOILER ATTACHMENT IAW EMB 145XR AMM 57-51-02.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
